# SDR TRBA2009084SUP

- Difficulty date: September 10, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 32,514 hours, 31,697 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: Dc
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABOUT 25 MIN FOR LANDING IN POS, HAD INTERMITTENT DC BUSS ALSO INVERTER NR 1, MFC NR 1 AND NR 2, DC SERVICE BUSS AND ALL ALERTS REGARDING FLAP GEAR THE GPS TURN OFF AND THEN ON.  PERFORMED OPS CHECK TO ELECTRICAL SYS IAW JIC NR 24-00-00 AND NR 72-00-00.  FOUND ALL WORKING SATISFACTORY AT THIS TIME.
